# SDR AALA2020081769015

- Difficulty date: August 6, 2020
- Submitted: August 18, 2020
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 20,437 hours, 5,714 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367680500000
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND CORROSION ON LOWER SURFACE OF FLOOR PANEL 261LG (L=2 INCHES, W=0.25 INCH, D=0.03 INCH). REMOVED AND REPLACED FLOOR PANEL.
